# SDR UPS97824797

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SEAT TRACK AT BL-0 F/S 825 HAS HEAVY EXFOLIATED CORROSION.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SECTION OF TRACK IAW SRM 53-2-3.
